# SDR UALA2012123107479

- Difficulty date: December 30, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1360 RBL18 RAIL FITTING IS CORRODED.  REMOVED AND REPLACED AFT CARGO COMP BE 1360 RBL18 RAIL SUPPORT FITTING IAW BOEING DWG146N 1009 & SRM 51-40-02.
